# SDR CA970508014

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 6114 · Propeller Hub Section
- Part: Cylinder
- Part number: 5262
- Condition: Scored
- Location: Propeller
- Part time: 1,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROPELLER CYLINDER WAS SCORED AND WORN AND HAD TO BE REPLACED.
